# SDR CALA2025081107558

- Difficulty date: August 6, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N62895
- Make and model: Boeing 737924ER
- Aircraft serial: 62769
- Aircraft time: 27,288 hours, 10,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 141A513341
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR HAS DENTS BETWEEN BS 251.5 AND BS 259.5 AND BETWEEN LBL-12 AND RBL-12.  REMOVED DAMAGE, ACCOMPLISHED HFEC AND GVI WITH NO DEFECTS NOTED, ACCOMPLISHED INSURANCE CUT, FABRICATED REPAIR PARTS, RESTORED COATINGS AND INSTALLED AND TOP COAT REF HAECO REO-G25537 AND UAL ECRA 5310-08665 REV A.
